# SDR AALA201705089036

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 5,407 hours, 528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 71420A1
- Condition: Failed
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L4 DOOR EMERGENCY POWER ASSIST SYSTEM  MAINTENANCE MESSAGE RECEIVED.  REMOVED AND REPLACED EPAS RESERVOIR BOTTLE ASSEMBLY IAW FIM DMC-B767-A-52-10-F2-95A-421A-A.  OPERATIONAL CHECK GOOD.
